# SDR 2010FA0000501

- Difficulty date: May 11, 2010
- Submitted: May 21, 2010
- Operation: General aviation
- Aircraft: N6194Q
- Make and model: Cessna 152
- Aircraft serial: 15285189
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 72CKS6056
- Part serial: K9956
- Condition: Overspeed
- Part time: 398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PROP WAS PURCHASED NEW AND INSTALLED, IT HAS BEEN OVERSPEEDING BY 25-50 RPM.  SENT IT TO BE REPITCHED AND THAT CORRECTED THE ISSUE.  RECORDS INDICATE THAT IT SHOULD BE AN APPROPRIATE PROP FOR THIS ENGINE/ AIRCRAFT.
